RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 72, Issue 4  


Orbits and Invariants of Third-Order Cubic Matrices with Symmetric Fibers
A. G. Nurmiev, D. I. Artamkin
483
$\lambda$-Divergence of the Fourier Series of Continuous Functions of Several Variables
A. N. Bakhvalov
490
Fractional Moments and Zeros of $\zeta (s)$ on the Critical Line
A. A. Karatsuba
502
Lower Bounds for $n$-Term Approximations of Plane Convex Sets and Related Topics
B. S. Kashin
509
Representability of Trees and Some of Their Applications
U. A. Rozikov
516
Nonequivalence of Various Definitions of Differentiability Directions for Vector Measures
V. A. Romanov
528
Synthesis of State Descriptors in the Problem of Multiprogram Stabilization of Bilinear Systems
N. V. Smirnov
535
Riesz Bases Generated by Contractions and Translations of a Function on an Interval
P. A. Terekhin
547
On the Spectrum Localization of the Orr–Sommerfeld Problem for Large Reynolds Numbers
S. N. Tumanov, A. A. Shkalikov
561
On Exact Values of the Kolmogorov Width of Compact Sets in Hilbert Space
K. V. Uskov
570
Stability of Completeness for Systems of Exponentials on Compact Convex Sets in $\mathbb C$
B. N. Khabibullin
587
Approximation of Surface Measures in a Locally Convex Space
É. Yu. Shamarova
597
A Berry–Esseen Type Estimate for a Weakly Associated Vector Random Field
A. P. Shashkin
617
Recurrence in Mean
I. D. Shkredov
625

Brief Communications
Integral Representation of Analytical Solutions of the Equation $yf_x'-xf_y'=g(x,y)$
J. Brüning, S. Yu. Dobrokhotov, M. A. Poteryakhin
633
On a Property of Continuous Operators in $L^p(\mathbb R)$-Space
T. S. Kopaliani
635
Cartan Subalgebras with Engel Decomposition
N. A. Koreshkov
638
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019